MAUDE Adverse Event Report: VYAIRE MEDICAL OY LULLABY REUSABLE SKIN TEMPERATURE PROBE; WARMER, INFANT RADIANT

VYAIRE MEDICAL OY LULLABY REUSABLE SKIN TEMPERATURE PROBE; WARMER, INFANT RADIANT
Model Number LULLABY REUSABLE SKIN TEMPERATURE PROBE
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the lullaby reusable skin temperature probe was malfunctioning while connected to a patient.The customer stated that the probe was replaced and the patient was transferred to another station.The customer confirmed that there was no patient harm associated with this event.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LULLABY REUSABLE SKIN TEMPERATURE PROBE
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2
helsinki etela-suomen laani
helsinki, 510
FI  510
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15136510
Report Number3010838917-2022-00001
Device Sequence Number20663736
Product Code FMT
UDI-Device Identifier10190752181236
UDI-Public(01)10190752181236(10)SQF20121572WA
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K120168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLULLABY REUSABLE SKIN TEMPERATURE PROBE
Device Catalogue Number6600-0628-700
Device Lot NumberSGF21213764WA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown